Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 15, 2015, 4:53 PM MDT for Platte County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 4:53 PM MDT (22:53 UTC)
- Expired
- Jun 15, 2015, 5:30 PM MDT
- In force
- 37 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 105 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS55 KCYS 152253
SVRCYS
WYC031-152330-
/O.NEW.KCYS.SV.W.0073.150615T2253Z-150615T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 530 PM MDT
* AT 452 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WESTVIEW CIRCLE...OR 14 MILES WEST OF WHEATLAND...MOVING SOUTHEAST
AT 5 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WESTVIEW CIRCLE AND LAKEVIEW NORTH.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 82 AND
87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4205 10527 4216 10527 4217 10494 4188 10505
TIME...MOT...LOC 2252Z 282DEG 6KT 4210 10524
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
TJT2 follow-up statements
913
WWUS55 KCYS 152311
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT MON JUN 15 2015
WYC031-152330-
/O.CON.KCYS.SV.W.0073.000000T0000Z-150615T2330Z/
PLATTE WY-
511 PM MDT MON JUN 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WEST CENTRAL PLATTE COUNTY...
AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WESTVIEW CIRCLE...OR 15 MILES WEST OF WHEATLAND...MOVING EAST AT 5
MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESTVIEW CIRCLE AND LAKEVIEW NORTH.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 82 AND
87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4203 10524 4216 10518 4217 10494 4188 10505
TIME...MOT...LOC 2310Z 282DEG 6KT 4210 10526
HAIL...1.25IN
WIND...60MPH
$$
TJT711
WWUS55 KCYS 152326
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT MON JUN 15 2015
WYC031-152335-
/O.EXP.KCYS.SV.W.0073.000000T0000Z-150615T2330Z/
PLATTE WY-
526 PM MDT MON JUN 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PLATTE COUNTY
WILL EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN WYOMING.
LAT...LON 4203 10524 4216 10518 4217 10494 4188 10505
TIME...MOT...LOC 2323Z 282DEG 6KT 4210 10526
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:19 PM MDT, 34 minutes earlier.
Area forecast discussion, Jun 15, 4:19 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 419 PM MDT MON JUN 15 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 348 PM MDT MON JUN 15 2015 A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF OUR SOUTHEAST WY ZONES EXCEPT NIOBRARA COUNTY THROUGH 11 PM. MLCAPE IS UP TO 1000-1500 J/KG ALONG AND WEST OF THE LARAMIE RANGE. BULK SHEAR IS AROUND 40 KTS THIS AFTERNOON. IT IS LESS UNSTABLE (CAPE LESS THAN 1000 J/KG) ACROSS MUCH OF THE PLAINS WHERE LOW CLOUDS HAVE BEEN MORE PERSISTENT. CONVECTION HAS BROKEN OUT OVER CARBON/ALBANY COUNTIES WITH A FEW STRONG TO MARGINALLY SVR CELLS. THE MAIN QUESTION WILL BE HOW THIS CONVECTION EVOLVES THROUGH THE EVENING AS IT MOVES INTO AREAS TO THE EAST OF THE LARAMIE RANGE. THE HRRR DOES INDICATE SOME STRONGER STORMS THROUGH 03Z OVER SOUTHEAST WY BEFORE THE ACTIVITY BECOMES MORE CLUSTERED AND MULTICELLULAR ESPECIALLY OVER CONVERSE AND NIOBRARA COUNTIES. ALL OF THE MODELS SHOW A GOOD AMOUNT OF QPF THROUGH SUNRISE TUESDAY IN THE NORTHERN ZONES AND NORTHWARD INTO NORTHEAST WY. THIS IS WHERE THE STRONGEST FORCING WILL BE ASSOCIATED WITH THE INCOMING SHORTWAVE. ALTHOUGH THE STEERING FLOW IS NOT PARTICULARLY SLOW (20-25 KTS)...WILL KEEP THE FLASH FLOOD WATCH GOING SINCE SOME OF THE EMBEDDED CONVECTIVE CELLS COULD PRODUCE LOCALIZED VERY HEAVY RAIN. RAIN WILL BEGIN TO TAPER OFF BY LATE TONIGHT. THE DECENT RISK FOR SVR STORMS TO THE EAST OF THE LARAMIE RANGE CONTINUES TO LOOK ON TRACK FOR TUESDAY. INSTABILITY WILL BE MUCH BETTER ON TUES OVER THE PLAINS AND ESPECIALLY THE NEBRASKA PANHANDLE. THE SFC TROUGH WILL BE LOCATED NEAR THE WY-NE BORDER DURING THE AFTN AND THIS WILL LIKELY BE THE TRIGGER FOR CONVECTIVE INITATION. THE COMBINATION OF BULK SHEAR OF 45-50 KTS AND CAPES NEAR 1500 J/KG WILL PROMOTE A GOOD CHANCE OF STORMS TO BECOME SUPERCELLULAR. THINKING IS LARGE HAIL WILL BE THE MAIN THREAT AS LLVL SHEAR IS RATHER WEAK AND HODOGRAPHS ARE STRAIGHT. SPC HAS MUCH OF THE PLAINS IN A SLIGHT RISK FOR SVR WEATHER ON TUES. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 348 PM MDT MON JUN 15 2015 WEDNESDAY...SOUTHEASTERLY LLVL FLOW WILL BE DEVELOP DURING THE AFTN WITH GOOD INSTABILITY ESPECIALLY ACROSS THE NEBRASKA PANHANDLE. COULD SEE ANOTHER AFTERNOON OF STRONG TO SVR STORMS GIVEN THAT BULK SHEAR IS 35-40 KTS. THURSDAY...MOSTLY DRY AND QUITE WARM WITH LIMITED LOW AND MID LEVEL MOISTURE AND WARM TEMPERATURES ALOFT PRODUCING ENOUGH CONVECTIVE INHIBITION TO LIMIT CONVECTIVE DEVELOPMENT. FRIDAY...FLOW ALOFT FLATTENS OUT WITH SHORTWAVE TROUGHS ALOFT MOVING ACROSS...THOUGH WITH LIMITED LOW AND MID LEVEL MOISTURE AND WARM TEMPERATURES ALOFT...MINIMAL CHANCES FOR SHOWERS AND THUNDERSTORMS. SATURDAY...MORE ROBUST SHORTWAVE TROUGH ALOFT MOVES ACROSS AND WITH A SLIGHT INCREASE IN LOW AND MID LEVEL MOISTURE AND CORRESPONDING DECREASE IN WARM TEMPERATURES ALOFT...WILL SEE A SLIGHT INCREASE IN AFTERNOON AND EVENING THUNDERSTORM COVERAGE. SUNDAY...HEIGHTS ALOFT RISE WITH FLOW TURNING NORTHWEST AND WITH DRIER LOW AND MID LEVELS...WILL SEE A DECREASE IN AFTERNOON AND EVENING AREAL THUNDERSTORM COVERAGE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1236 PM MDT MON JUN 15 2015 LOW STRATUS REMAINS INTACT ALONG/EAST OF THE LARAMIE RANGE EARLY THIS AFTERNOON. MVFR CIGS WILL REMAIN POSSIBLE AT A FEW TERMINALS THROUGH 20-21Z...BUT IN GENERAL EXPECT CLOUDS TO GRADUALLY ERODE OVER THE NEXT COUPLE OF HOURS. ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP WEST THIS AFTERNOON...BECOMING MORE WIDESPREAD AND MOVING EAST THIS EVENING AND OVERNIGHT. LOCALLY MVFR CIGS/VSBYS ARE POSSIBLE BENEATH HEAVIER STORMS. && .FIRE WEATHER... ISSUED AT 348 PM MDT MON JUN 15 2015 MINIMAL FIRE WEATHER CONCERNS THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOONS AND EVENINGS...ESPECIALLY ALONG AND EAST OF THE LARAMIE RANGE. TEMPERATURES WILL WARM TO ABOVE NORMAL BY THURSDAY AND FRIDAY. MINIMUM AFTERNOON HUMIDITY VALUES WILL DROP TO 15-20 PERCENT TO THE WEST OF THE LARAMIE RANGE ON THESE DAYS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WYZ101>103. NE...NONE. && SHORT TERM...ZF LONG TERM...CLH/RUBIN AVIATION...CLH FIRE WEATHER...ZF
Hazardous weather outlook, Jun 15, 2:56 PM MDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 256 PM MDT MON JUN 15 2015 NEZ002-003-019>021-054-055-095-096-162100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 256 PM MDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH MUCH OF THE NIGHT. THESE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE...HOWEVER SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY INCREASING CHANCES OF THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE EXPECTED ON TUESDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE POSSIBLE WITH ANY SEVERE STORMS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST AFTERNOONS AND EVENINGS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. WYZ101>119-162100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 256 PM MDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS BY THIS EVENING AND OVERNIGHT. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM FOR MUCH OF SOUTHEAST WYOMING. HEAVY RAIN WILL ALSO BE POSSIBLE AND FLASH FLOOD WATCHES ARE IN EFFECT FOR CONVERSE AND NIOBRARA COUNTIES THROUGH EARLY MORNING TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES OF THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE EXPECTED ON TUESDAY AFTERNOON AND EVENING. THE BEST CHANCE OF SEVERE STORMS WILL BE ALONG AND EAST OF THE LARAMIE RANGE. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE POSSIBLE WITH ANY SEVERE STORMS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST AFTERNOONS AND EVENINGS THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH EARLY TONIGHT. PLEASE SEND STORM REPORTS TO THE WEATHER SERVICE IN CHEYENNE AT 307-772-2227.
In the hours before
Local storm report, Jun 15, 3:10 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
310 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND GST 15 E SINCLAIR 41.78N 106.83W
06/15/2015 E57 MPH CARBON WY DEPT OF HIGHWAYS
&&
KCSpecial weather statement, Jun 15, 3:18 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 318 PM MDT MON JUN 15 2015 WYZ103>106-115-152200- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-LARAMIE VALLEY WY- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY- 318 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND EAST CENTRAL CARBON COUNTIES UNTIL 400 PM MDT... AT 318 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 54 MILES SOUTH OF CASPER...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL ALBANY AND EAST CENTRAL CARBON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4201 10626 4218 10617 4210 10567 4176 10584 TIME...MOT...LOC 2118Z 292DEG 18KT 4207 10613 HAMMER
Local storm report, Jun 15, 4:11 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 8 N ELK MOUNTAIN 41.80N 106.41W
06/15/2015 CARBON WY STORM CHASER
&&
KCSpecial weather statement, Jun 15, 4:11 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 411 PM MDT MON JUN 15 2015 WYZ103-105-106-110-115-152245- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY- SHIRLEY BASIN WY-LARAMIE VALLEY WY- 411 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND NORTHEASTERN CARBON COUNTIES UNTIL 445 PM MDT... AT 411 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF MEDICINE BOW...OR 49 MILES NORTHWEST OF LARAMIE... MOVING EAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL ALBANY AND NORTHEASTERN CARBON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4183 10612 4199 10619 4212 10586 4181 10575 TIME...MOT...LOC 2211Z 255DEG 8KT 4194 10606 TJT
Local storm report, Jun 15, 4:19 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 8 NE ELK MOUNTAIN 41.77N 106.30W
06/15/2015 CARBON WY STORM CHASER
&&
HAHNSpecial weather statement, Jun 15, 4:33 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 433 PM MDT MON JUN 15 2015 WYZ103-106-107-152315- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 433 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND WEST CENTRAL PLATTE COUNTIES UNTIL 515 PM MDT... AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF WESTVIEW CIRCLE...OR 17 MILES WEST OF WHEATLAND...DRIFTING EAST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTVIEW CIRCLE. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 85 AND 89. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4208 10538 4217 10533 4220 10497 4194 10506 TIME...MOT...LOC 2232Z 282DEG 6KT 4212 10528 TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:29 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 46 min |
| Jun 14, 6:31 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 14, 7:02 PM MDT | Special Weather Statement | CYS | Laramie | 28 min |
| Jun 14, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jun 14, 7:26 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 14, 7:50 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 25 min |
| Jun 14, 8:22 PM MDT | Special Weather Statement | CYS | Laramie | 23 min |
| Jun 14, 8:36 PM MDT | Areal Flood Advisory | CYS | Laramie | 4 hr |
| Jun 14, 10:03 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Jun 15, 2:31 AM MDT | Flash Flood Watch | CYS | Albany, Converse, Niobrara, Platte | 24 hr |
| Jun 15, 1:43 PM MDT | Special Weather Statement | CYS | Carbon | 47 min |
| Jun 15, 2:24 PM MDT | Special Weather Statement | CYS | 51 min | |
| Jun 15, 2:26 PM MDT | Special Weather Statement | CYS | Carbon | 49 min |
| Jun 15, 2:46 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 33 min |
| Jun 15, 3:18 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 15, 4:02 PM MDT | Tornado Warning | CYS | Carbon | 28 min |
| Jun 15, 4:11 PM MDT | Special Weather Statement | CYS | Albany | 34 min |
| Jun 15, 4:33 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.